Alert archive / New Jersey / Flood Watches in 2025
Flood Watch 8, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this flood watch at Jul 13, 2025, 1:44 PM EDT for 4 states. It took effect at Jul 14, 2025, 2:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 13, 2025, 1:44 PM EDT (17:44 UTC)
- In effect from
- Jul 14, 2025, 2:00 PM EDT
- Expired
- Jul 14, 2025, 9:52 PM EDT
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Flood severity
- None
All 27 counties
New Castle County, DE, Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 74 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 5.7 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 563 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
580
WGUS61 KPHI 131744
FFAPHI
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mount Holly NJ
144 PM EDT Sun Jul 13 2025
NJZ007>010-012-015-PAZ060>062-070-071-101>106-140545-
/O.NEW.KPHI.FA.A.0008.250714T1800Z-250715T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Berks-Lehigh-
Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Morrisville, Reading, Doylestown,
Flemington, Somerville, Pottstown, Bethlehem, Chalfont, Trenton,
Media, Collegeville, Philadelphia, Allentown, West Chester,
Perkasie, Norristown, Morristown, Honey Brook, Kennett Square,
Oxford, Easton, New Brunswick, Washington, and Lansdale
144 PM EDT Sun Jul 13 2025
...FLOOD WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING...
* WHAT...Flash flooding caused by excessive rainfall is possible.
* WHERE...Portions of New Jersey, including the following areas,
Hunterdon, Mercer, Middlesex, Morris, Somerset and Warren and
Pennsylvania, including the following areas, Berks, Delaware,
Eastern Chester, Eastern Montgomery, Lehigh, Lower Bucks,
Northampton, Philadelphia, Upper Bucks, Western Chester and
Western Montgomery.
* WHEN...From Monday afternoon through Monday evening.
* IMPACTS...Excessive runoff may result in flooding of creeks,
streams, and other low-lying and flood-prone locations.
* ADDITIONAL DETAILS...
- Slow moving showers and thunderstorms capable of heavy rain
are likely Monday afternoon and evening
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.
&&
$$
SFJ4 follow-up statements
128
WGUS61 KPHI 140439
FFAPHI
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mount Holly NJ
1239 AM EDT Mon Jul 14 2025
DEZ001-MDZ012-015-019-NJZ001-013-016>019-PAZ054-055-150600-
/O.EXB.KPHI.FA.A.0008.250714T1800Z-250715T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Kent MD-Queen Annes-Talbot-Sussex-Western Monmouth-
Salem-Gloucester-Camden-Northwestern Burlington-Carbon-Monroe-
Including the cities of Chestertown, Jim Thorpe, Moorestown,
Easton, Cherry Hill, Wilmington, Centreville, Freehold, Mount
Holly, Glassboro, Newton, Camden, Stroudsburg, and Pennsville
1239 AM EDT Mon Jul 14 2025
...FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH LATE TONIGHT...
* WHAT...Flash flooding caused by excessive rainfall is possible.
* WHERE...Portions of northern Delaware, including the following
area, New Castle, northeast Maryland, including the following
areas, Kent MD, Queen Annes and Talbot, New Jersey, including the
following areas, Camden, Gloucester, Northwestern Burlington,
Salem, Sussex and Western Monmouth, and northeast Pennsylvania,
including the following areas, Carbon and Monroe.
* WHEN...From this afternoon through late tonight.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Creeks and streams may rise out of their banks. Flooding may occur
in poor drainage and urban areas.
* ADDITIONAL DETAILS...
- Showers and thunderstorms with heavy rain are likely in the
watch area. Localized rainfall totals may reach 3 to 5 inches
in just an hour or two, which would result in flash flooding.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.
&&
$$
NJZ007>010-012-015-PAZ060>062-070-071-101>106-150600-
/O.EXT.KPHI.FA.A.0008.250714T1800Z-250715T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Berks-Lehigh-
Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Media, Philadelphia, New Brunswick,
Lansdale, Morrisville, Bethlehem, Washington, Doylestown, Honey
Brook, Reading, Trenton, Perkasie, West Chester, Kennett Square,
Allentown, Pottstown, Somerville, Collegeville, Morristown,
Oxford, Flemington, Easton, Norristown, and Chalfont
1239 AM EDT Mon Jul 14 2025
...FLOOD WATCH NOW IN EFFECT FROM THIS AFTERNOON THROUGH LATE
TONIGHT...
* WHAT...Flash flooding caused by excessive rainfall is possible.
* WHERE...Portions of New Jersey, including the following areas,
Hunterdon, Mercer, Middlesex, Morris, Somerset and Warren and
Pennsylvania, including the following areas, Berks, Delaware,
Eastern Chester, Eastern Montgomery, Lehigh, Lower Bucks,
Northampton, Philadelphia, Upper Bucks, Western Chester and
Western Montgomery.
* WHEN...From this afternoon through late tonight.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Creeks and streams may rise out of their banks. Flooding may occur
in poor drainage and urban areas.
* ADDITIONAL DETAILS...
- Showers and thunderstorms with heavy rain are likely in the
watch area. Localized rainfall totals may reach 3 to 5 inches
in just an hour or two, which would result in flash flooding.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.
&&
$$
RCM600
WGUS61 KPHI 141813
FFAPHI
Flood Watch
National Weather Service Mount Holly NJ
213 PM EDT Mon Jul 14 2025
NJZ007>010-012-015-PAZ060>062-070-071-101>106-150600-
/O.CON.KPHI.FA.A.0008.000000T0000Z-250715T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Berks-Lehigh-
Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Pottstown, Reading, Oxford, Collegeville,
Flemington, Washington, Perkasie, New Brunswick, Chalfont,
Kennett Square, Honey Brook, Media, Lansdale, Morrisville,
Doylestown, Philadelphia, Allentown, Bethlehem, Morristown,
Easton, West Chester, Trenton, Norristown, and Somerville
213 PM EDT Mon Jul 14 2025
...FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY...
* WHAT...Flash flooding caused by excessive rainfall continues to be
possible.
* WHERE...Portions of New Jersey, including the following areas,
Hunterdon, Mercer, Middlesex, Morris, Somerset and Warren and
Pennsylvania, including the following areas, Berks, Delaware,
Eastern Chester, Eastern Montgomery, Lehigh, Lower Bucks,
Northampton, Philadelphia, Upper Bucks, Western Chester and
Western Montgomery.
* WHEN...Until 2 AM EDT Tuesday.
* IMPACTS...Excessive runoff may result in flooding of creeks,
streams, and other low-lying and flood-prone locations. Flooding
may occur in poor drainage and urban areas.
* ADDITIONAL DETAILS...
- Widespread rain amounts of 1 to 2 inches are possible, with
localized amounts over 3 inches possible.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.
&&
$$
DEZ001-MDZ012-015-019-NJZ001-013-016>019-PAZ054-055-150600-
/O.CON.KPHI.FA.A.0008.000000T0000Z-250715T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Kent MD-Queen Annes-Talbot-Sussex-Western Monmouth-
Salem-Gloucester-Camden-Northwestern Burlington-Carbon-Monroe-
Including the cities of Freehold, Glassboro, Newton, Moorestown,
Stroudsburg, Mount Holly, Pennsville, Chestertown, Jim Thorpe,
Easton, Centreville, Wilmington, Camden, and Cherry Hill
213 PM EDT Mon Jul 14 2025
...FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY...
* WHAT...Flash flooding caused by excessive rainfall continues to be
possible.
* WHERE...Portions of northern Delaware, including the following
area, New Castle, northeast Maryland, including the following
areas, Kent MD, Queen Annes and Talbot, New Jersey, including the
following areas, Camden, Gloucester, Northwestern Burlington,
Salem, Sussex and Western Monmouth, and northeast Pennsylvania,
including the following areas, Carbon and Monroe.
* WHEN...Until 2 AM EDT Tuesday.
* IMPACTS...Excessive runoff may result in flooding of creeks,
streams, and other low-lying and flood-prone locations. Flooding
may occur in poor drainage and urban areas.
* ADDITIONAL DETAILS...
- Widespread rain amounts of 1 to 2 inches are possible, with
localized amounts over 3 inches possible.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.
&&
$$
SFJ108
WGUS61 KPHI 141837
FFAPHI
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mount Holly NJ
237 PM EDT Mon Jul 14 2025
MDZ020-150600-
/O.EXA.KPHI.FA.A.0008.000000T0000Z-250715T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Caroline-
Including the cities of Denton
237 PM EDT Mon Jul 14 2025
...FLOOD WATCH IN EFFECT UNTIL 2 AM EDT TUESDAY...
* WHAT...Flash flooding caused by excessive rainfall continues to be
possible.
* WHERE...A portion of northeast Maryland, including the following
county, Caroline.
* WHEN...Until 2 AM EDT Tuesday.
* IMPACTS...Excessive runoff may result in flooding of creeks,
streams, and other low-lying and flood-prone locations. Flooding
may occur in poor drainage and urban areas.
* ADDITIONAL DETAILS...
- Widespread rain amounts of 1 to 2 inches are possible, with
localized amounts over 3 inches possible.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.
&&
$$
NJZ007>010-012-015-PAZ060>062-070-071-101>106-150600-
/O.CON.KPHI.FA.A.0008.000000T0000Z-250715T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Berks-Lehigh-
Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Pottstown, Reading, Oxford, Collegeville,
Flemington, Washington, Perkasie, New Brunswick, Chalfont,
Kennett Square, Honey Brook, Media, Lansdale, Morrisville,
Doylestown, Philadelphia, Allentown, Bethlehem, Morristown,
Easton, West Chester, Trenton, Norristown, and Somerville
237 PM EDT Mon Jul 14 2025
...FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY...
* WHAT...Flash flooding caused by excessive rainfall continues to be
possible.
* WHERE...Portions of New Jersey, including the following areas,
Hunterdon, Mercer, Middlesex, Morris, Somerset and Warren and
Pennsylvania, including the following areas, Berks, Delaware,
Eastern Chester, Eastern Montgomery, Lehigh, Lower Bucks,
Northampton, Philadelphia, Upper Bucks, Western Chester and
Western Montgomery.
* WHEN...Until 2 AM EDT Tuesday.
* IMPACTS...Excessive runoff may result in flooding of creeks,
streams, and other low-lying and flood-prone locations. Flooding
may occur in poor drainage and urban areas.
* ADDITIONAL DETAILS...
- Widespread rain amounts of 1 to 2 inches are possible, with
localized amounts over 3 inches possible.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.
&&
$$
DEZ001-MDZ012-015-019-NJZ001-013-016>019-PAZ054-055-150600-
/O.CON.KPHI.FA.A.0008.000000T0000Z-250715T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Kent MD-Queen Annes-Talbot-Sussex-Western Monmouth-
Salem-Gloucester-Camden-Northwestern Burlington-Carbon-Monroe-
Including the cities of Freehold, Glassboro, Newton, Moorestown,
Stroudsburg, Mount Holly, Pennsville, Chestertown, Jim Thorpe,
Easton, Centreville, Wilmington, Camden, and Cherry Hill
237 PM EDT Mon Jul 14 2025
...FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY...
* WHAT...Flash flooding caused by excessive rainfall continues to be
possible.
* WHERE...Portions of northern Delaware, including the following
area, New Castle, northeast Maryland, including the following
areas, Kent MD, Queen Annes and Talbot, New Jersey, including the
following areas, Camden, Gloucester, Northwestern Burlington,
Salem, Sussex and Western Monmouth, and northeast Pennsylvania,
including the following areas, Carbon and Monroe.
* WHEN...Until 2 AM EDT Tuesday.
* IMPACTS...Excessive runoff may result in flooding of creeks,
streams, and other low-lying and flood-prone locations. Flooding
may occur in poor drainage and urban areas.
* ADDITIONAL DETAILS...
- Widespread rain amounts of 1 to 2 inches are possible, with
localized amounts over 3 inches possible.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.
&&
$$
SFJ544 WGUS61 KPHI 150152 FFAPHI Flood Watch National Weather Service Mount Holly NJ 952 PM EDT Mon Jul 14 2025 DEZ001-MDZ012-015-019-020-NJZ001-007>010-012-013-015>019-PAZ054-055- 060>062-070-071-101>106-150300- /O.CAN.KPHI.FA.A.0008.000000T0000Z-250715T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ New Castle-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren- Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-Salem- Gloucester-Camden-Northwestern Burlington-Carbon-Monroe-Berks- Lehigh-Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of New Brunswick, Oxford, Moorestown, Pennsville, Somerville, Easton, Trenton, Camden, Perkasie, Allentown, Morristown, Kennett Square, Norristown, Freehold, Collegeville, Glassboro, Morrisville, Chestertown, Wilmington, Jim Thorpe, Philadelphia, Chalfont, Bethlehem, Pottstown, Mount Holly, Reading, Doylestown, Newton, Stroudsburg, Cherry Hill, Media, Washington, Honey Brook, Centreville, West Chester, Denton, Lansdale, and Flemington 952 PM EDT Mon Jul 14 2025 ...FLOOD WATCH IS CANCELLED... The Flash Flood Watch is cancelled for portions of northern Delaware, including the following area, New Castle, northeast Maryland, including the following areas, Caroline, Kent MD, Queen Annes and Talbot, New Jersey, including the following areas, Camden, Gloucester, Hunterdon, Mercer, Middlesex, Morris, Northwestern Burlington, Salem, Somerset, Sussex, Warren and Western Monmouth, and Pennsylvania, including the following areas, Berks, Carbon, Delaware, Eastern Chester, Eastern Montgomery, Lehigh, Lower Bucks, Monroe, Northampton, Philadelphia, Upper Bucks, Western Chester and Western Montgomery. Additional flooding is no longer expected to pose a threat through tonight, however several Flood Warnings remain in effect due to ongoing flooding. Please continue to heed remaining road closures. Turn Around, Don't Drown. $$ Staarmann
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this flood watch went out at Jul 13, 1:37 PM EDT, 7 minutes earlier.
Area forecast discussion, Jul 13, 1:37 PM EDT, 7 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 137 PM EDT Sun Jul 13 2025 .SYNOPSIS... Very warm and humid air will be over the region this week. A cold front will move eastward into the region late Monday, and then become stationary in our area on Tuesday and Wednesday. It will move northward as a warm front on Thursday. Another cold front approaches toward the end of week. && .NEAR TERM /THROUGH MONDAY/... Radar showing a north to south band of convection from the lower Susquehanna Valley into the southern Poconos, grazing Berks and Carbon counties. Latest hires guidance has convection moving slowly eastward for the rest of the afternoon but it should weaken by the time it reaches the Delaware Valley area by early to mid evening. With light winds and surface dew points in the lower 70s tonight, low clouds and patchy fog will develop again. Best chance for lower visibilities in fog are in southern New Jersey, the Poconos, and Lehigh Valley. A cold front to our west on Monday will be slow to move eastward and it looks like convection associated with it will impact our region after 18Z. With tropical levels of moisture and light winds aloft, torrential rainfall will be likely with afternoon and evening thunderstorms. A Flash Flood Watch will be in effect beginning at 18Z Monday for southeastern Pennsylvania and the I-195 corridor in New Jersey. Severe potential in the form of isolated water loaded downdrafts is possible especially from the Delaware Valley westward. && .SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/... A cold front will approach our region from the west Monday while slowing down and undergoing frontolysis. Very slowly, this front makes its way through the region Monday into Tuesday before eventually stalling over/near the region for the remainder of the term. Diffluence will be present aloft on Monday as this front approaches, which will help support widespread convection. Upper ridging will begin to build in from the south into Tuesday, which should work to suppress coverage of convection somewhat despite the presence of the decaying frontal boundary. PoPs have increased slightly across the board for Tuesday to around 40-60%. This is primarily due to a slightly slower progression of the decaying frontal boundary, however as previously mentioned, the ridge building in from the south should work to suppress coverage of convection compared to Monday. In any case, scattered showers and storms are probable Tuesday afternoon and evening again, especially along and south of where ever the frontal boundary ends up. PWats south of the front will still be near 2", so locally heavy downpours will remain possible. As with Monday, the severe thunderstorm threat will be low. Seasonable temperatures with humid conditions can be expected through this period. High temperatures will be mainly in the mid to upper 80s, with muggy nighttime low temperatures in the low to mid 70s. Fog formation is possible for areas during the late nighttime and early morning periods, but this will be dependent on precipitation occurrence and mixing. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... The stationary frontal boundary looks to plague the region before an approaching low pressure systems lifts it through as a weak warm front Wednesday/Thursday. Thereafter, another cold front approaches, looking to pass through sometime near/during the weekend (e.g, late Friday/early Saturday). The upper ridge will retreat southward some with time from the middle to end of the week, yielding a west/northwest flow aloft and southwesterly return flow ahead of the late week cold front. Unfortunately, this synoptic pattern supports a continuation of the showery and stormy summertime pattern. Chances for showers and thunderstorms Wednesday/Thursday/Friday, mainly during the afternoon and evening time frames with diurnal heating in place. End of the week/weekend cold front will probably end up being a focus for severe thunderstorm potential, but as of now, there are no particular days that stand out among the others regard severe or flash flood potential. PWats will remain high, so heavy downpours will remain possible through the entire week. The severe thunderstorm potentially will probably be more mesoscale drive than synoptic, typical of July. Another hazard to monitor will be the building heat and humidity toward the middle and end of the week with the southwesterly return flow. This won't be a pattern for extreme temperatures, however highs in the low 90s with high humidity (dewpoints in the low to mid 70s) will result in heat indices near 100 degrees Wednesday through Friday. The hottest day currently appears to be Thursday, but this is subject to change based on how the pattern and convection evolve. && .AVIATION /17Z SUNDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. This afternoon...MVFR ceilings becoming VFR. Thunderstorms possible west of the Delaware valley. Light Southeast winds. Tonight...Scattered thundertorms this evening west of the Delaware valley, otherwise VFR early. MVFR to IFR in low ceilings after midnight. Light south wind. Monday...VFR. MVFR in scattered afternoon thunderstorms. South wind 5 to 10 knots. Outlook... Monday night through Thursday...Overall, prevailing VFR conditions. However, afternoon and evening SHRA/TSRA may result in brief periods of sub-VFR conditions daily. Sub-VFR conditions are also possible overnights/early mornings due to low clouds and fog, but uncertainty remains on this potential, so confidence is low. && .MARINE... Winds and seas should stay below Small Craft Advisory criteria through Monday. Outlook... Monday night through Thursday...No marine headlines expected. Winds generally remain 15 kt or less with seas around 2-4 feet. Showers and thunderstorms are possible daily, primarily in the late afternoon and evening hours, with the greatest probability of showers and storms being on Monday. Rip Currents... Today, winds will be out of the east at around 10 mph with breaking waves around 1 to 2 feet. This combined with a 2 foot southeast swell every 7 seconds results in a LOW risk for the development of dangerous and life threatening rip currents at the Jersey Shore and at Delaware Beaches. Monday, winds will be out of the south at around 10 mph with breaking waves around 1 to 2 feet. This combined with a 2 foot southeast swell every 6 seconds results in a LOW risk for the development of dangerous and life threatening rip currents at the Jersey Shore and at Delaware Beaches. Rip currents occur often in the vicinities of jetties and piers and the speed of the currents are generally maximized at low tides. For specific beach forecasts, visit weather.gov/beach/phi && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && SYNOPSIS...Franklin NEAR TERM...Franklin/RCM SHORT TERM...Staarmann/Wunderlin LONG TERM...Staarmann/Wunderlin AVIATION...Franklin/Johnson/RCM MARINE...Franklin/Johnson/RCM
Hazardous weather outlook, Jul 13, 6:05 AM EDT, 7 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 605 AM EDT Sun Jul 13 2025 MDZ012-015-019-020-141100- Kent MD-Queen Annes-Talbot-Caroline- 605 AM EDT Sun Jul 13 2025 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Scattered instances of flash flooding from heavy thunderstorms are possible Monday afternoon. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. Staarmann
Nearby
Flood Watches in New Jersey, 2025Flood Watches in Pennsylvania, 2025Flood Watches in Maryland, 2025Every flood watch in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.